Translator Disclaimer
September/October 2019 A time-fractional mean field game
Fabio Camilli, Raul De Maio
Adv. Differential Equations 24(9/10): 531-554 (September/October 2019).

Abstract

We consider a Mean Field Games model where the dynamics of the agents is subdiffusive. According to the optimal control interpretation of the problem, we get a system involving fractional time-derivatives for the Hamilton-Jacobi-Bellman and the Fokker-Planck equations. We discuss separately the well-posedness for each of the two equations and then we prove existence and uniqueness of the solution to the Mean Field Games system.

Citation

Download Citation

Fabio Camilli. Raul De Maio. "A time-fractional mean field game." Adv. Differential Equations 24 (9/10) 531 - 554, September/October 2019.

Information

Published: September/October 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07197896
MathSciNet: MR3992040

Subjects:
Primary: 26A33, 35R11, 40L20, 49N70, 60H05

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 9/10 • September/October 2019
Back to Top